MathSciNet Relay Station
MathSciNet bibliographic data
MR2366398 35K57 (35B40 46E27 46E35 60E15)
Dolbeault, Jean; Gentil, Ivan; Guillin, Arnaud; Wang, Feng-Yu $L^q$-functional inequalities and weighted porous media equations. Potential Anal. 28 (2008), no. 1, 35–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement